VOL. 4 · NO. 2 | May, 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Statist. Sci. 4 (2), (May, 1989)
No abstract available
Articles
Stephen M. Stigler
Statist. Sci. 4 (2), 73-79, (May, 1989) DOI: 10.1214/ss/1177012580
KEYWORDS: Correlation, Galton, Pearson, regression
Francis Galton
Statist. Sci. 4 (2), 81-86, (May, 1989) DOI: 10.1214/ss/1177012581
No abstract available
David G. Kendall
Statist. Sci. 4 (2), 87-99, (May, 1989) DOI: 10.1214/ss/1177012582
KEYWORDS: Central place theory, convex polygon, Delaunay tessellation, galaxy, quasar, Riemannian submersion, singular tessellation, spherical triangle, stochastic physical chemistry, void
Fred L. Bookstein
Statist. Sci. 4 (2), 99-105, (May, 1989) DOI: 10.1214/ss/1177012583
No abstract available
Christopher G. Small
Statist. Sci. 4 (2), 105-108, (May, 1989) DOI: 10.1214/ss/1177012584
No abstract available
Kanti V. Mardia
Statist. Sci. 4 (2), 108-111, (May, 1989) DOI: 10.1214/ss/1177012585
No abstract available
Wilfrid S. Kendall
Statist. Sci. 4 (2), 111-113, (May, 1989) DOI: 10.1214/ss/1177012586
No abstract available
Geoffrey S. Watson
Statist. Sci. 4 (2), 113-115, (May, 1989) DOI: 10.1214/ss/1177012587
No abstract available
Dietrich Stoyan
Statist. Sci. 4 (2), 115-116, (May, 1989) DOI: 10.1214/ss/1177012588
No abstract available
David G. Kendall
Statist. Sci. 4 (2), 116-120, (May, 1989) DOI: 10.1214/ss/1177012589
No abstract available
B. E. Trumbo
Statist. Sci. 4 (2), 121-131, (May, 1989) DOI: 10.1214/ss/1177012590
KEYWORDS: Grant application, research proposal, research administration, government support of research, National Science Foundation
James V. Zidek
Statist. Sci. 4 (2), 132-134, (May, 1989) DOI: 10.1214/ss/1177012591
No abstract available
Adrian F. M. Smith
Statist. Sci. 4 (2), 134-136, (May, 1989) DOI: 10.1214/ss/1177012592
No abstract available
Giorgio Dall'Aglio
Statist. Sci. 4 (2), 136-138, (May, 1989) DOI: 10.1214/ss/1177012593
No abstract available
Jose M. Bernardo
Statist. Sci. 4 (2), 138-139, (May, 1989) DOI: 10.1214/ss/1177012594
No abstract available
N. Flournoy
Statist. Sci. 4 (2), 139-141, (May, 1989) DOI: 10.1214/ss/1177012595
No abstract available
Yashaswini Mittal
Statist. Sci. 4 (2), 141-143, (May, 1989) DOI: 10.1214/ss/1177012596
No abstract available
Judith S. Sunley
Statist. Sci. 4 (2), 144-146, (May, 1989) DOI: 10.1214/ss/1177012597
No abstract available
Edward J. Wegman
Statist. Sci. 4 (2), 146-148, (May, 1989) DOI: 10.1214/ss/1177012598
No abstract available
B. E. Trumbo
Statist. Sci. 4 (2), 148-150, (May, 1989) DOI: 10.1214/ss/1177012599
No abstract available
Ingram Olkin
Statist. Sci. 4 (2), 151-163, (May, 1989) DOI: 10.1214/ss/1177012600
No abstract available
Daniel F. Heitjan
Statist. Sci. 4 (2), 164-179, (May, 1989) DOI: 10.1214/ss/1177012601
KEYWORDS: asymptotic expansion, heaping, incomplete data, interval censoring, rounding, Sheppard's corrections
James Burridge
Statist. Sci. 4 (2), 179-181, (May, 1989) DOI: 10.1214/ss/1177012602
No abstract available
Daniel F. Heitjan
Statist. Sci. 4 (2), 182-183, (May, 1989) DOI: 10.1214/ss/1177012603
No abstract available
Back Matter
Statist. Sci. 4 (2), 184, (May, 1989)
No abstract available
Articles
Ingram Olkin
Statist. Sci. 4 (2), 185, (May, 1989) DOI: 10.1214/ss/1177012605
No abstract available
Back Matter
Statist. Sci. 4 (2), (May, 1989)
No abstract available
Back to Top